On cyclic relatively nonexpansive mappings in generalized semimetric spaces

Moosa Gabeleh

Abstract

In this article, we prove a fixed point theorem for cyclic relatively nonexpansive mappings in the setting of generalized semimetric spaces by using a geometric notion of seminormal structure and then we conclude some results in uniformly convex Banach spaces. We also discuss on the stability of seminormal structure in generalized semimetric spaces.

Full Text:

PDF

References

L. M. Blumenthal,Theory and applications of distance geometry, Oxford Univ. Press, London (1953).

M. S. Brodskii and D. P. Milman,On the center of a convex set, Dokl. Akad. Nauk. USSR 59(1948), 837-840 (in Russian). M. Gabeleh, Minimal sets of noncyclic relatively nonexpansive mappings in convex metric spaces, Fixed Point Theory, to appear.

A. A. Eldred, W. A. Kirk and P. Veeramani, Proximal normal structure and relatively nonexpansive mappings, Studia Math. 171(2005), 283-293.

http://dx.doi.org/10.4064/sm171-3-5

R. Espínola, A new approach to relatively nonexpansive mappings, Proc. Amer. Math. Soc. 136(2008), 1987-1996.

http://dx.doi.org/10.1090/S0002-9939-08-09323-4

R. Espínola and M. Gabeleh, On the structure of minimal sets of relatively nonexpansive mappings, Numer. Funct. Anal. Optim. 34 (2013), 845-860.

http://dx.doi.org/10.1080/01630563.2013.763824

M. Gabeleh and N. Shahzad, Seminormal structure and fixed points of cyclic relatively nonexpansive mappings, Abstract Appl. Anal. 2014 (2014), Article ID 123613, 8 pages.

W. A. Kirk,A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004-1006.

http://dx.doi.org/10.2307/2313345

W. A. Kirk and B. G. Kang, A fixed point theorem revisited, J. Korean Math. Soc. 34(1997), 285-291.

W. A. Kirk, P. S. Srinivasan and P. Veeramani, Fixed points for mappings satisfying cyclic contractive conditions, Fixed Point Theory 4, no. 1 (2003), 79-86.

Abstract Views

2544
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Best Proximity Point Theorems for Cyclic Relatively ρ-Nonexpansive Mappings in Modular Spaces
Karim Chaira, Samih Lazaiz
Abstract and Applied Analysis  vol: 2018  first page: 1  year: 2018  
doi: 10.1155/2018/8084712



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt